The η-invariant of mapping tori with finite monodromies

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


The η-invariant of Riemannian 3-manifolds is defined by means of the spectrum of a certain elliptic operator. In this paper, we give a geometric interpretation of the deviation from the multiplicativity of the η-invariant for finite coverings. We then apply it to mapping tori with finite monodromies, and obtain a simple formula of the η-invariant for it.

Original languageEnglish
Pages (from-to)41-49
Number of pages9
JournalTopology and its Applications
Issue number1
Publication statusPublished - 1997
Externally publishedYes


  • Canonical 2-framing
  • Finite covering
  • Mapping class group
  • η-invariant

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'The η-invariant of mapping tori with finite monodromies'. Together they form a unique fingerprint.

Cite this